# SDR C2XA07RI077

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 20,289 hours, 15,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2355 EWR - EMERGENCY FLOOR PROXIMITY RIGHT STRIP INOPERATIVE.  EWR MX REMOVED AND REPLACED EMERGENCY STRIP IAW EMB 145 AMM 33-50-12.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
